Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 219538, 14 pages
http://dx.doi.org/10.1155/2014/219538
Research Article

Radial Basis Point Interpolation Method with Reordering Gauss Domains for 2D Plane Problems

1School of Mathematical Sciences, Soochow University, Suzhou 215006, China
2School of Urban Rail Transportation, Soochow University, Suzhou 215137, China

Received 13 June 2014; Revised 28 August 2014; Accepted 28 August 2014; Published 23 December 2014

Academic Editor: Guan H. Yeoh

Copyright © 2014 Shi-Chao Yi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shi-Chao Yi, Fu-jun Chen, and Lin-Quan Yao, “Radial Basis Point Interpolation Method with Reordering Gauss Domains for 2D Plane Problems,” Journal of Applied Mathematics, vol. 2014, Article ID 219538, 14 pages, 2014. https://doi.org/10.1155/2014/219538.